# SDR SWAA2023071961119

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. PART REPLACEMENT REQUIRED PER SRM 51-10-02.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGED AFT CARGO BAY ATTACH ANGLE UNDER SHIELD BS767 TO BS787 RBL21 WL156 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED AFT CARGO BAY ATTACH ANGLE UNDER SHIELD BS767 TO BS787 RBL21 WL156 IAW SRM 51-40-05-0G-0 AND DWG 146A8123.;[05] VERIFIED STEPS 3 AND 4;[06] OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6 OK TO INSTALL GIVEN;[08] INSTALLED AFT CARGO BAY ATTACH ANGLE UNDER SHIELD BS767 TO BS787 RBL21 WL156 IAW SRM 51-40-02-0G-0 AND DWG 146A8123.;[09] VERIFIED CORRECTIVE ACTIONS 8 AND MEASUREMENT TABLE.
